# SDR SWIA202162169

- Difficulty date: August 12, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON LH AILERON WING AFT SPAR PER AMM   (C-CHECK RO 10/30/2021)   REMOVED OLD AND INSTALLED 8EA NEW BUSHINGS FOR LH AILERON AT WING AFT SPAR FITTINGS - REF CRJ700 AMM 20-31-00-000-801 A01 AND CRJ700 AMM 20-31-00-400-802 A01. ATTACHING HARDWARE REPLACED WITH AILERON INSTALLATION ON JOB 71024290 OPN 583 CAMP 23283100.
